1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Hypo after hypo

Discussion in 'Children & Teens' started by diabeticmegxo, Jan 28, 2018.

  1. Lamont D

    Lamont D Reactive hypoglycemia · Master

    Messages:
    11,497
    Likes Received:
    15,039
    Trophy Points:
    298
    If you are having hypos on the Glicizide, you should talk to your GP to either alter the dosage or recommend something else.
    Sorry about the derailment.
    If I had recurring episodes of Hypoglycaemia, I would recommend something quick acting then eating something that would stabilise your blood levels. The rebound effect is just as bad!
     
    • Like Like x 1
    • Friendly Friendly x 1
  2. dogslife

    dogslife Type 2 · Well-Known Member

    Messages:
    802
    Likes Received:
    7,461
    Trophy Points:
    178
    Thanks for the advice, Lamont D. ( I wasn't sure if it was for me or for diabeticmegxo). I did have my dose of gliclizide reduced as I started having hypos when I began reducing carbs and increasing exercise. I rarely have low levels now. In fact due to a back injury I have been unable to exercise and am now having problems keeping my levels down. Thanks again.:)
     
    • Like Like x 1
    #22 dogslife, Mar 5, 2018 at 6:43 PM
    Last edited: Mar 5, 2018
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook